# SDR ASOA96050

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120042
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: F, J, K
- Precautionary procedure: O

## Discrepancy

FLT 7070 - IN BOUND CRW-ATL - LOST HYDRAULIC PRESSURE OF THE GREEN SYSTEM, THEN LOST HYDRAULIC QUANTITY.  CREW DECLARED AN EMERGENCY AND LANDED ZERO FLAPS, SAFELY AND WITHOUT FURTHER INCIDENT.  SPLICED IN NR 6 STAINLESS STEEL HYDRAULIC LINE AND PERMASWEGED.  ALSO REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP.  (M)
